# SDR SWAA2016051951943

- Difficulty date: May 16, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 41,707 hours, 24,251 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50303
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT CRACKED.  REPAIRED NR 3 SLAT IAW EA.
